Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 177, NWS St. Louis, MO

July 14, 2018Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 14, 2018, 5:44 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2018, 5:44 PM CDT (22:44 UTC)
Expired
Jul 14, 2018, 6:30 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 55 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:44 PM CDTTSTM WND DMG2 S Florissant, MOFB REPORT OF A TREE DOWN ON A HOUSE SOUTH OF FLORISSANT. TIME ESTIMATED FROM RADAR.
Jul 14, 5:47 PM CDTTSTM WND DMGBethalto, ILTREE FELL ON HOUSE IN THE CITY. A PHOTO WAS RETWEETED BY BROADCAST MEDIA. TIME ESTIMATED BY RADAR.
Jul 14, 6:16 PM CDTTSTM WND DMGSmithton, ILTREES AND POWER LINES DOWN AROUND TOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
876 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

505 
WUUS53 KLSX 142244
SVRLSX
ILC119-133-163-MOC183-189-510-142330-
/O.NEW.KLSX.SV.W.0177.180714T2244Z-180714T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
544 PM CDT SAT JUL 14 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northern Monroe County in southwestern Illinois...
  Madison County in southwestern Illinois...
  St. Clair County in southwestern Illinois...
  St. Louis City in east central Missouri...
  East central St. Charles County in east central Missouri...
  Eastern St. Louis County in east central Missouri...

* Until 630 PM CDT.

* At 544 PM CDT, severe thunderstorms were located along a line
  extending from near South Roxana to Centreville to near Columbia,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, Florissant, Belleville, University City, Granite City,
  O'Fallon, Alton, East St. Louis, Hazelwood, Collinsville,
  Edwardsville, Webster Groves, Ferguson, Arnold, Fairview Heights,
  Clayton, Cahokia, Jennings, Swansea and Glen Carbon.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois between exits 23 and 37.
 Interstate 64 in Illinois between exits 9 and 23.

This also includes  Scott Joplin Historic Site, Confluence State
Park, and Horseshoe Lake State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3823 8977 3842 9035 3845 9034 3846 9039
      3862 9034 3885 9034 3899 8973 3863 8972
TIME...MOT...LOC 2244Z 289DEG 28KT 3877 9010 3858 9010 3843 9018 

HAIL...0.75IN
WIND...60MPH
 
$$

Britt
3 follow-up statements
614 
WWUS53 KLSX 142303
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
603 PM CDT SAT JUL 14 2018

ILC119-133-163-MOC183-189-510-142330-
/O.CON.KLSX.SV.W.0177.000000T0000Z-180714T2330Z/
Monroe IL-Madison IL-St. Clair IL-St. Louis City MO-St. Charles MO-
St. Louis MO-
603 PM CDT SAT JUL 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN MONROE...MADISON AND ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS...EAST CENTRAL ST. CHARLES AND EASTERN ST. LOUIS COUNTIES IN
EAST CENTRAL MISSOURI AND ST. LOUIS CITY...

At 602 PM CDT, severe thunderstorms were located along a line
extending from Edwardsville to Fairview Heights to near Millstadt,
moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
St. Louis, Florissant, Belleville, University City, Granite City,
O'Fallon, Alton, East St. Louis, Hazelwood, Collinsville,
Edwardsville, Webster Groves, Ferguson, Arnold, Fairview Heights,
Clayton, Cahokia, Jennings, Swansea and Glen Carbon.

This also includes  Scott Joplin Historic Site, Confluence State
Park, and Horseshoe Lake State Park.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois between exits 23 and 37.
 Interstate 64 in Illinois between exits 9 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3823 8977 3842 9035 3845 9034 3846 9039
      3862 9034 3885 9034 3899 8973 3863 8972
TIME...MOT...LOC 2302Z 265DEG 24KT 3878 8997 3859 8997 3844 9005 

HAIL...0.75IN
WIND...60MPH
 
$$

Britt
574 
WWUS53 KLSX 142314
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
614 PM CDT SAT JUL 14 2018

MOC183-189-510-142323-
/O.CAN.KLSX.SV.W.0177.000000T0000Z-180714T2330Z/
St. Louis City MO-St. Charles MO-St. Louis MO-
614 PM CDT SAT JUL 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ST. CHARLES AND
EASTERN ST. LOUIS COUNTIES AND ST. LOUIS CITY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.  Therefore, the warning has been cancelled.

LAT...LON 3823 8977 3838 9022 3851 9015 3863 9011
      3891 9008 3899 8973 3863 8972
TIME...MOT...LOC 2313Z 290DEG 24KT 3876 8989 3857 8989 3835 9004 

$$

ILC119-133-163-142330-
/O.CON.KLSX.SV.W.0177.000000T0000Z-180714T2330Z/
Monroe IL-Madison IL-St. Clair IL-
614 PM CDT SAT JUL 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN MONROE...CENTRAL MADISON AND ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...

At 613 PM CDT, severe thunderstorms were located along a line
extending from Troy to Shiloh to near Smithton, moving east at 30
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Belleville, Granite City, O'Fallon, East St. Louis, Collinsville,
Edwardsville, Fairview Heights, Cahokia, Swansea, Glen Carbon,
Shiloh, Wood River, Troy, Waterloo, Columbia, Bethalto, Maryville,
Mascoutah, Pontoon Beach and Centreville.

This also includes  Horseshoe Lake State Park.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois between exits 23 and 37.
 Interstate 64 in Illinois between exits 9 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3823 8977 3838 9022 3851 9015 3863 9011
      3891 9008 3899 8973 3863 8972
TIME...MOT...LOC 2313Z 290DEG 24KT 3876 8989 3857 8989 3835 9004 

HAIL...0.75IN
WIND...60MPH
 
$$

Britt
577 
WWUS53 KLSX 142325
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
625 PM CDT SAT JUL 14 2018

ILC119-133-163-142334-
/O.EXP.KLSX.SV.W.0177.000000T0000Z-180714T2330Z/
Monroe IL-Madison IL-St. Clair IL-
625 PM CDT SAT JUL 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE...CENTRAL
MADISON AND ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS WILL EXPIRE
AT 630 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
St Louis.

LAT...LON 3823 8977 3838 9022 3851 9015 3863 9011
      3891 9008 3899 8973 3863 8972
TIME...MOT...LOC 2324Z 289DEG 28KT 3873 8979 3854 8979 3832 8994 

$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:11 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 14, 4:11 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
411 PM CDT Sat Jul 14 2018

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 328 PM CDT Sat Jul 14 2018

Scattered thunderstorms have developed across parts of the area
this afternoon. Some of these storms may be strong to severe this
evening with wind gusts the primary threat. Very steep low-level
lapse rates and high DCAPE has already helped yield a few wind
gusts of around 50mph earlier this afternoon.

Believe there probably will be a bit of a lull in convective
activity late this evening into the early overnight hours as
diurnal instability weakens. Another round of storms is expected
to focus roughly along and just south of the I-70 corridor in
response to a slowly moving remnant MCV which is currently in E KS
and increasing low-level moisture convergence.

Convective trends through the day on Sunday a bit more uncertain.
Expect ongoing storms to gradually push off to the ENE and weaken as
the low-level jet abates and veers. Convective coverage a big
unknown as area should see a bit of mid/upper level subsidence
behind departing vorticity maxima associated with the departing MCV.
Frontal boundary will still likely reside across the bi-state area
so kept isolated-scattered wording for the afternoon hours.

High temperatures should be at least several degrees cooler than
that experienced today due to the possibility of storms and
convective debris clouds. Still will be very humid over with
dewpoints in the low to mid 70s, though max heat index values
areawide should stay in the mid to upper 90s so will allow heat
advisory to expire this evening.

Gosselin

.LONG TERM...  (Sunday Night through Next Saturday)
Issued at 328 PM CDT Sat Jul 14 2018

There is a chance for SHRA/TSRA from Sunday night through Monday
evening as a slow-moving PV anomaly and its associated surface
front move across the region. Multiple outflow boundaries from
earlier convection will also serve as the focus for
diurnally-driven convective development.

A low pressure system moving through southern Canada will
suppress part of the upper ridge over the CONUS, leading to
weakly northwest flow aloft over our area. A brief period of
mostly dry weather is anticipated on Tue/Tue night before a
series of PV anomalies move through the flow and bring a chance
of SHRA/TSRA to the area during the middle of the week. The upper
ridge rebuilds and shifts eastward at the end of the week,
potentially bringing a period of dry weather back to the LSX CWA
for the end of the week and early next weekend.

Temperatures are forecast to be several degrees cooler than they
have been lately with highs in the upper 80s to lower 90s and
overnight lows in the upper 60s to around 70 degrees.

Kanofsky

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1248 PM CDT Sat Jul 14 2018

Scattered showers and thunderstorms are likely this afternoon and
early evening across the bi-state area. Greatest coverage during
this period is most likely over central Missouri so added a TEMPO
group in for KCOU. Will monitor convective trends and update as
necessary. May be a bit of a lull in activity late evening and
early overnight hours but additional storms are expected late
tonight into early Sunday morning. Stronger storms will be capable
of reduced visibilities and potentially some strong wind gusts.

SPECIFICS FOR KSTL:

Scattered storms late this afternoon into at least early this
evening. Maintained VCTS wording for now due to scattered nature
expected but will continue to monitor and amend as necessary.
Probably will be a bit of a lull in storm activity late evening
into the early overnight period before additional storms affect
the terminal late tonight into early Sunday morning.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for Boone MO-Callaway
     MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-Montgomery
     MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-Saint
     Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Heat Advisory until 8 PM CDT this evening for Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jul 14, 3:42 PM CDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
342 PM CDT Sat Jul 14 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
342 PM CDT Sat Jul 14 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Late this afternoon and tonight

Heat index values of 100 to 107 degrees are occurring this
afternoon across parts of Missouri and Illinois. A Heat Advisory
is in effect through 8 PM CDT for these areas.

Scattered thunderstorms have developed across the area this
afternoon and will continue this evening. A few storms may be
strong to severe and capable of producing hail and damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a chance of thunderstorms for portions of the area from
Sunday through Monday night. There is also a chance of
thunderstorms from Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening.

Kanofsky

In the hours before

Local storm report, Jul 14, 4:41 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CDT SAT JUL 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND GST     ALTON                   38.91N 90.16W
07/14/2018  M54 MPH          MADISON            IL   AWOS

&&

CMK
Local storm report, Jul 14, 4:54 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
454 PM CDT SAT JUL 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     FOSTER TOWNSHIP         38.97N 90.08W
07/14/2018                   MADISON            IL   LAW ENFORCEMENT

            LARGE TREE DOWN ALONG MCCOY ROAD.

&&

CMK
Special weather statement, Jul 14, 4:59 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service St Louis MO
459 PM CDT SAT JUL 14 2018

ILZ064-069-100-142245-
Bond IL-Madison IL-Clinton IL-
459 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR CLINTON...BOND COUNTIES IN SOUTH
CENTRAL ILLINOIS AND SOUTHEASTERN MADISON COUNTIES IN SOUTHWESTERN
ILLINOIS UNTIL 545 PM CDT...

At 459 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alhambra to near Highland to Trenton.
Movement was east at 20 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Highland, Greenville, Breese, Carlyle, Trenton, Aviston, St. Rose,
Germantown, Albers, Beckemeyer, Pocahontas, Alhambra, Mulberry Grove,
Tamalco, Beaver Creek, Woburn, Reno, Jamestown, Pleasant Mound and
Pierron.

This includes Interstate 70 in Illinois between exits 24 and 52.

This also includes  Carlyle Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3851 8929 3856 8970 3865 8971 3866 8973
      3871 8973 3885 8977 3896 8966 3903 8927
      3873 8925
TIME...MOT...LOC 2159Z 265DEG 18KT 3887 8970 3872 8964 3859 8968

Britt
Local storm report, Jul 14, 5:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
509 PM CDT SAT JUL 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     BUNKER HILL             39.05N 89.95W
07/14/2018                   MACOUPIN           IL   AMATEUR RADIO

            6" TREE LIMB DOWN ON HOUSE.

&&

CMK
Local storm report, Jul 14, 5:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 PM CDT SAT JUL 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     KIRKWOOD                38.58N 90.42W
07/14/2018  E40 MPH          ST. LOUIS          MO   TRAINED SPOTTER

            ESTIMATED 40 MPH WIND.

&&

KANOFSKY
Special weather statement, Jul 14, 5:24 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service St Louis MO
524 PM CDT SAT JUL 14 2018

ILZ100>102-MOZ063>065-142315-
St. Clair IL-Madison IL-Monroe IL-St. Louis MO-Jefferson MO-
St. Louis City MO-
524 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONROE...
SOUTHEASTERN MADISON AND ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS...NORTHEASTERN JEFFERSON AND EASTERN ST. LOUIS COUNTIES IN
EAST CENTRAL MISSOURI AND ST. LOUIS CITY UNTIL 615 PM CDT...

At 523 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bel-Nor to Mehlville. Movement was east at 35
mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
St. Louis, Florissant, Belleville, University City, Granite City,
O'Fallon, Kirkwood, Maryland Heights, East St. Louis, Hazelwood,
Collinsville, Edwardsville, Webster Groves, Ferguson, Arnold, Creve
Coeur, Fairview Heights, Overland, Clayton and Cahokia.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois between exits 23 and 33.
 Interstate 64 in Illinois between exits 9 and 27.
 Interstate 44 in Missouri between exits 276 and 277.
 Interstate 55 in Missouri between exits 190 and 191.
 Interstate 70 in Missouri near exit 231.

This also includes  Scott Joplin Historic Site and Horseshoe Lake
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3837 8971 3840 9042 3876 9046 3883 9021
      3882 9018 3883 9014 3881 9012 3884 9011
      3885 9012 3896 8973
TIME...MOT...LOC 2223Z 258DEG 32KT 3870 9033 3848 9030

Britt

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:07 PM CDTAreal Flood AdvisoryLSXKnox4 hr
Jul 13, 7:51 PM CDTSpecial Weather StatementLSXBoone24 min
Jul 13, 11:59 PM CDTSpecial Weather StatementLSXBoone46 min
Jul 14, 2:40 PM CDTSpecial Weather StatementLSXPike50 min
Jul 14, 2:41 PM CDTSpecial Weather StatementLSXSainte Genevieve, Saint Francois49 min
Jul 14, 3:02 PM CDTSpecial Weather StatementLSXLewis43 min
Jul 14, 3:11 PM CDTSevere Thunderstorm WarningLSXPike49 min
Jul 14, 3:27 PM CDTSpecial Weather StatementLSXCity of Saint Louis33 min
Jul 14, 3:49 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis41 min
Jul 14, 5:24 PM CDTSpecial Weather StatementLSXSaint Louis, City of Saint Louis51 min
Jul 14, 1:19 PM CDTSpecial Weather StatementLSXFayette41 min
Jul 14, 2:00 PM CDTSpecial Weather StatementLSXFayette45 min
Jul 14, 2:10 PM CDTSevere Thunderstorm WarningLSXFayette35 min
Jul 14, 3:35 PM CDTSpecial Weather StatementLSXAdams40 min
Jul 14, 4:14 PM CDTSpecial Weather StatementLSXGreene46 min
Jul 14, 4:23 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery52 min
Jul 14, 4:29 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin46 min
Jul 14, 4:59 PM CDTSpecial Weather StatementLSXBond, Clinton46 min
Jul 14, 5:12 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Montgomery39 min
Jul 14, 5:18 PM CDTSevere Thunderstorm WarningLSXClinton57 min
Jul 14, 6:27 PM CDTSpecial Weather StatementLSXClinton, Saint Clair48 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.